# SDR DALA1159625522

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 2,766 hours, 1,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 89824
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE L3 DOOR INOP.  REPLACED BATTERY PACK PER AMM 33-51.  OPS CHECK NORMAL.
